# SDR SWAA2016012848440

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,853 hours, 49,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID CABIN EMER EXIT SIGN LENS LOOSE.  R & R LENS IAW AMM.
